Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Eva2202

Veteran Member
  • Content Count

    224
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Eva2202

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

2098 profile views
  1. Judging by the photos, I think what you have is hyperpigmentation. This is more common in darker skin tones and can take a while to fade (weeks/months) depending on how you look after you skin. I doubt from looking at the pictures that you will scar but there is that possibility with every spot and inflammation. I think what you should do is leave your skin alone and concentrate on reducing the cause of the hyperpigmentation before dealing with marks as the use of products like lemon juice to
  2. Well done on both accounts. You've had a very tough year! Celebrate your achievements and congratulations on graduating college! Eves xxx
  3. Month 5 Day 11 (Day 122) ( I think) Ok completely lost track of what day it is today but I think I have 47 days left according to my pills. Still breaking out. Got my first cyst on my chin in 3 months, the rash like clogged pores are still there over a month later. I extracted a few very carefully and the skin was smoother for a few days but then came back and filled up again. Looks very lumpy. Symptom wise: my hands are dry, my face swings from slight oil to very dry but there has bee
  4. Wow is all I can say! I'm alot older than you were so I guess I can't expect the same results but even if they become slightly less noticeable I'll be happy! Thanks for the info and can I just say your genes must be awesome! I still have marks from pre roaccutane spots and I'm now on month 5! Still breaking out too so I must be toxic!!
  5. Thanks for your reply, it makes me feel slightly less anxious about the crazy stuff that is happening to my skin. When you say scars do you mean red marks or indented scars? I have holes from spots which I am hoping will fill and icepicks which is hopefully look less noticeable when the skin isn't so thin. I've read that the skin plumps when you're off. Does this happen? Sorry for the barage of questions, its very rare when someone comes back to answer all the insane thoughts I have!!! :-D Than
  6. Wow your scars on face diminished alot? I am freaking out as I have a few indents and icepicks, which I know probably won't go away with help but did you find they diminished in size or faded a little? Oh and did your skin plump a bit as my skin is awfully thin and I get cuts and stuff very easily.... So glad you opened this post... need a little inspiration! Thanks again!
  7. Thanks sd85! It's good to get other viewpoints! I'm kinda stumbling through praying that one day I'll be free!!! Irony is looking back prior to this year I'm now aware my 'acne' prior to this year wasn't that bad. Mild even. Now my breakouts still aren't disastrous but as others say on this I want perfection since I've taken this drug! It's more thr fear that spots caused scarring and now that I'm still breaking out I'll end up with a chin full of scars. Started looking into treatments after I'm
  8. Month 4 Day 26 Day 111 Ok it's been a while but just had to try to get away from obsessing over my skin and scars. I think it's been over a month since I've last posted. In that month I got a LOT of closed comedones on my chin and a few spots elsewhere which have left huge pores behind. The comedomes are vast so I look like I have a rash, some of them have inflamed and gone but most of them are just sitting there. I seem to have gotten more spots in the past month than I did month 2 and 3 to
  9. Hey LuvMyFace, I am too a "mature" woman on roaccutane. Old in age, young when it comes to dealing with acne. I just wanted to pop on and say good luck. I also wanted you to know that Again (another girl on the website) mentioned dying her hair successfully a couple of days ago on her blog. I think it is titled starting accutane for a 3rd time or something similar. She is super friendly so you could drop her a message and see what she used as she mentioned her hair didn't fall off! LOL.
  10. Raap, I wear make up to work and take it off when I get home so about 12 hours a day I guess, I sleep with moisturiser on as I can't do without it or my skin gets way too dry and peels and flakes. I don't wear make up on my days off and just have moisturiser on in the house. I don't know what more I can do for my skin otherwise. I've given up putting any other crap on it now. I understand what you mean though. I wouldn't wear make up if I didnt have to but unfortunately I do. Are you sta
  11. Sd85 Sorry, I am shit about navigating around the site. I know how to do basic things and thats it! Good for you! I really hope it kicks it out your system once and for all. I will keep up to date with your log! Here's to better skin and increased confidence! xxx
  12. sd85, How are you doing? Are you doing a log? I am sorry you have to go through this horrible journey again. I wouldn't wish that on anyone. How are you doing? I guess the benefit of having done this once is you know what to expect. Is this true? I wish you all the best! Eves xxx
  13. 19drei19 Thanks for posting. I wish you the best on your course. I am thankful my spots seem to be localised to my chin but I guess the feeling is nobody wants acne and although I know mine is not the worst case, it still impacts on my confidence. At the moment, its not the acne I am struggling with, its the marks and potential scars. I do believe if I wasn't scarring, I would hail it as a miracle drug but its hard mentally to go through it and like everyone else I am having good days and
  14. Hey pet, I think its still too early to say you will need a fourth course and considering the possibility. You still have a month to go and from your past experiences, you know your skin will improve when you're off the drugs. I think the big decisions need to be made once you're off the drug and you have had a chance to process the past 4 months. In this time, I know first hand I am overthinking things and making rash decisions which necessarily in my best interest in terms of the bigger p
  15. Hey Clare, Thanks for the reply! I will try and bare all you said in mind. Nothing I can do now, the damage is done so its learning from it and moving on and letting the drugs do its thing. Hard to do but gotta get on with it. In the midst of another breakout. Toxic. Glad to hear your skin is doing so well, it gives me hope. I tried going on the photobucket link but its password protected. Think you need to make it a public folder in the settings!!! Love Eves xxx
×